# SDR MALA020184

- Difficulty date: March 7, 2002
- Submitted: March 11, 2002
- Operation: Air carrier
- Aircraft: N402XJ
- Make and model: Saab 340B
- Aircraft serial: 340B402
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Duct
- Part number: NH2466816901
- Part serial: L291147
- Condition: Burned
- Location: Lt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF ON FLIGHT 175, LT INTAKE LIGHT ILLUMINATED IN FLIGHT.  AIR RETURN TO MSP.  LOWER DUCT IS BURNT.  MAINTENANCE REMOVED AND REPLACED LT LOWER INTAKE DUCT.  OPS CHECK GOOD.
